# SDR DALA2025081906211

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL 22 BETWEEN FR20 TO FR 22.   REMOVED AND REPLACED SEAT TRACK AT RBL 23 FR20-30 IAW BOMBARDIER DWG C02312600 REV E. (LP# 1142990)
